ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Nonconforming Finite Element Approximation for Optimal Control of an Obstacle Problem

Dond, Asha K and Gudi, Thirupathi and Nataraj, Neela (2016) A Nonconforming Finite Element Approximation for Optimal Control of an Obstacle Problem. In: COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, 16 (4). pp. 653-666.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1515/cmam-2016-0024

Abstract

The article deals with the analysis of a nonconforming finite element method for the discretization of optimization problems governed by variational inequalities. The state and adjoint variables are discretized using Crouzeix-Raviart nonconforming finite elements, and the control is discretized using a variational discretization approach. Error estimates have been established for the state and control variables. The results of numerical experiments are presented.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the WALTER DE GRUYTER GMBH, GENTHINER STRASSE 13, D-10785 BERLIN, GERMANY
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 30 Dec 2016 06:05
Last Modified: 30 Dec 2016 06:05
URI: http://eprints.iisc.ac.in/id/eprint/55613

Actions (login required)

View Item View Item